# SDR GAIA00664

- Difficulty date: October 14, 2000
- Submitted: December 11, 2000
- Operation: Air carrier
- Aircraft: N6838
- Make and model: Boeing 727223
- Aircraft serial: 20191
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Warning Light
- Condition: Illuminated
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

DISCREPANCY: EXPERIENCED AN OIL FILTER BYPASS ON NUMBER TWO ENGINE ON CLIMB OUT FROM GEG. THE LIGHT CAME ON AT 17,000 FEET. ALL NUMBER TWO ENGINES INSTRU. WERE WITHIN NORMAL OPERATING PARAMETERS. NOTIFIED ATC OF PROBLEM AND DECLARED AN EMERGENCY. PERFORMED APPROPRIATE CHECKLISTS AND SHUT NUMBER TWO ENGINE DOWN. OIL PRESSURE REMAINED AT 20 PSI. THE A/C LANDED AT PDX WITH OUT ANY FURTHER DIFFICULTIES.   CORRECTIVE ACTION: PERFORMED INSPECTION IAW BOEING M/M 72-00. ENG MAINTAINED POSITIVE OIL PRESSURE. OIL FILTERS WAS REMOVED AND INSPECTED. NO DEFECTS NOTED. PERFORMED AN ENGINE RUN IAW BOEING M/M 7200. A/C RETURNED TO SERVICE.
